# SDR SIMA20150108033

- Difficulty date: January 8, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 33,725 hours, 30,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145205520003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT, REPLACE RT CTR FUSELAGE I.  R & R PN 145-20552-003 IAW SRM 51-21-01 SI, 51-40-02, 51-20-03, 51-20-01, 51-40-06, ETN-EM-51-118 & ETN-EM-53-262R1.
